how much is a laxative overdose? i have had 2 bottles of magnesium citrate, one at 6 pm yesterday and one at 4 PM, 2 dulcolax tablets 4pm, MoviPrep 32 ounces of MoviPrep and will be taking another 32 ounces of MoviPrep at 4 AM in the morning.
Though there is no arbitrary limit, this would be an overdose and is better avoided. If the symptoms do not seem to improve with regular dosages, it is advised to see a primary care physician or a gastroenterologist.
Hope this is helpful.
Thank you for your information. My gastroenterologist had me take that much before a procedure because the first bottle of magnesium citrate did not work. I was so weak before the procedure that I kept feeling like I was going to collapse at any minute, was very shaky and could not think straight. Luckily I made it through no worse for the wear. Thank you for your advice.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.